# SDR IXXA9529

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5751702
- Condition: Cracked
- Location: Bs 280
- Part time: 72,412 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A 1 INCH CRACK WAS FOUND AT FS 280, AND LONGERON 36.  REPAIR OF THE CRACK WAS ACCOMPLISHED IAW AIRCRAFT SRM.  (X)
